寡占企業の最適広告政策について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5075
Title
寡占企業の最適広告政策について
Title Alternative
On the optimal advertising policies of oligopolistic firms
File
Author
著者 阿部 文雄
著者(ヨミ) アベ フミオ
著者(別表記) Abe Fumio
Publication Title
香川大学経済論叢
Volume
53
Issue
2
Start Page
421
End Page
436
Publisher
香川大学経済研究所
Published Date
198010
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.